MAUDE Adverse Event Report: MICROVENTION, INC AZUR CX DETACHABLE; EMBOLIZATION COIL

MICROVENTION, INC AZUR CX DETACHABLE; EMBOLIZATION COIL
Model Number 45-780620
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has not been returned to the manufacturer.The root cause of the complaint cannot be determined.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during an embolization of the gastroduodenal artery, it was decided that an embolization coil would be removed from the patient instead of implanting it.However, upon removal, the implant detached from the delivery pusher.A snare was implemented to remove to coil from the patient.There was no reported patient injury.

Brand Name
AZUR CX DETACHABLE
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC
35 enterprise drive
aliso viejo CA 92656
MDR Report Key9258262
Report Number2032493-2019-00252
Device Sequence Number2054846
Product Code KRD
UDI-Device Identifier00810170018312
UDI-Public(01)00810170018312(11)190220(17)240131(10)1902205Z8
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2024
Device Model Number45-780620
Device Catalogue Number45-780620
Device Lot Number1902205Z8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR